MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP DISPOSABLE TUBING SET AND EXTENDER FILTER TUBING; INSTRUMENT, ULTRASONIC SURGICAL

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP DISPOSABLE TUBING SET AND EXTENDER FILTER TUBING; INSTRUMENT, ULTRASONIC SURGICAL
Catalog Number 5450850003
Medical Device Problem Code Inability to Irrigate (1337)
Health Effect - Clinical Codes No Patient Involvement (2645); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/31/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 1 event was reported for this quarter.Product return status: 1 device investigation type has not yet been determined.Additional information: 1 device was labeled for single-use.1 device was not reprocessed or reused.
 
Event or Problem Description
This report summarizes 1 malfunction event in which the device experienced an irrigation issue that could lead to overheating.1 event had no patient involvement; no patient impact.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale: 1 previously reported event is included in this follow-up record.Product return status: 1 device was received.

Brand Name
DISPOSABLE TUBING SET AND EXTENDER FILTER TUBING
Common Device Name
INSTRUMENT, ULTRASONIC SURGICAL
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
MDR Report Key9636489
Report Number0001811755-2020-00170
Device Sequence Number2791358
Product Code LFL
UDI-Device Identifier34546540716201
UDI-Public34546540716201
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number5450850003
Device Lot NumberVMSR
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/31/2019
Supplement Date Received by Manufacturer12/31/2019
Initial Report FDA Received Date01/28/2020
Supplement Report FDA Received Date04/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1